|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Solution of the Cauchy Problem for the Four-Dimensional Hyperbolic Equation with Bessel Operator
The modified Cauchy problem is investigated for a four-dimensional second order equation of hyperbolic type with spectral parameter and with the Bessel operator. The equation contains a singular differential Bessel operator on all variables. To solve the formulated problem, a generalized Erdelyi-Kober fractional order operator is applied. To solve the problem, a generalized Erdelyi-Kober fractional order operator is applied. A formula is obtained for calculating the high order derivatives of the generalized operator Erdelyi-Kober, that is then used in the study of the problem. We also consider the confluent hypergeometric function of four variables, which generalizes the Humbert function; some properties of this function are proved. Taking into account the proven properties of the Erdelyi-Kober operator and the confluent hypergeometric function, the solution of the modified Cauchy problem is presented in a compact integral form that generalizes the Kirchhoff formula. The obtained formula allows us to see directly the nature of the dependence of the solution on the initial functions and, in particular, to establish the smoothness conditions for the classical solution. The paper also contains a brief historical introduction to differential equations with Bessel operators.
Keywords: Cauchy problem, Bessel differential operator, generalized Erdelyi-Kober operator of fractional order.
Language: Russian Download the full text
For citation: Karimov Sh. T., Urinov A. K. Solution of the Cauchy Problem for the Four-Dimensional Hyperbolic Equation with Bessel Operator, Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 20, no. 2, pp. 57-68. DOI 10.23671/VNC.2018.3.17991
← Contents of issue
|© 1999-2023 ёжный математический институт|